# SDR IPXA3579536

- Difficulty date: July 18, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 25,137 hours, 14,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Bs 1787-1790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, BS 1787- 1790, S6R HAS A CORRODED SUPPORT ANGLE.  R & R ANGLE IAW SRM 51-40-02 AND DWG 148N3141.
